# SDR CAL960497

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Part time: 66,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 2 SQUARE INCH AREA OF RUDDER TAB LEADING EDGE DELAMINATED.  THE AREA WAS REPAIRED USING BONDED DOUBLER AND FILLER.  A WEIGHT AND BALANCE CHECK OF TAB WAS PERFORMED AFTER REPAIR.  (X)
